# SDR ASAA2014113009798

- Difficulty date: November 30, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 17,452 hours, 5,293 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: Intermittent
- Location: Inverter
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER THE START CHECKLIST, RECALL ANNUNCIATED ELECTRIC LIGHT ON.  ACFT GROUNDED. PERFORMED BITE PROCEDURES IAW FIM 24-31, TASK 801, FOUND STATIC INVERTER FAULT CLEARED FAULT RAN STATIC INVERTER CK IAW MM 24-34-21-400-801, OPS NORMAL.  FOUND TO BE AN INTERMITTENT FAULT.
